# SDR PRIA020247170001

- Difficulty date: July 17, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N796RM
- Make and model: Hawbee 4000
- Aircraft serial: RC61
- Aircraft time: 2,495 hours, 1,407 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Heat Shield
- Part number: 50062711
- Condition: Inflt Separation
- Location: Zone 700
- Part time: 2,378 hours, 1,354 cycles
- Component: Main Wheel Asse, Meggitt, 90000233
- Component part number: 900002331
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 MAIN WHEEL ASSEMBLY HEAT SHIELDS MISSING. THEY DEPARTED THE AIRCRAFT AND WERE FOUND ON THE APRON BY AIRPORT OPERATIONS.IN PELLSTON REGIONAL AIRPORT (KPLN)
